# SDR CALA2023021400433

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: 146N873817
- Condition: Cracked
- Location: Fr1620
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0571) AFT CABIN LH SIDE FRAME 1620 INTERCOSTAL SUPPOR T CRACKED. (LOCATED JUST ABOVE THE AFT CABIN WINDOW) TRANSCRIBED FROM HAECO GSO NR 9282500. REMOVED AND REPLACED LH STA 1620 INTERCOSTAL SUPPORT CHORD IAW B AC DWG 146NN3700 REV A AND B757-200 SRM 51-40-02 FABRICATION OF CHORD ACCOMPLISHED ON UAL LP9282664. SEE ATTACHED COPY. REMOVED AND REPLACED LH STA 1620 INTERCOSTAL SUPPORT CHORD IAW B AC DWG 146NN3700 REV A AND B757-200 SRM 51-40-02 FABRICATION OF CHORD ACCOMPLISHED ON UAL LP9282664.  SEE ATTACHED COPY.  HAECO GSO MECH V900838 INSP QC031
